MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR VISTAFIX VXI300 IMPLANT 4MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR VISTAFIX VXI300 IMPLANT 4MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93101
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on november 23, 2020.
 
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth on the abutment.The patient underwent a revision surgery on (b)(6) 2020, in order to remove overgrown tissue.The implanted device remains.
 
Additional Manufacturer Narrative
It is now reported that the procedure was performed under a general anaesthetic.This report is submitted on december 14, 2020.

Brand Name
COCHLEAR VISTAFIX VXI300 IMPLANT 4MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key10881835
Report Number6000034-2020-03271
Device Sequence Number16957396
Product Code FZE
UDI-Device Identifier09321502021722
UDI-Public(01)09321502021722(10)COH1311018(17)240522
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K945154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/22/2024
Device Model Number93101
Device Catalogue Number93101
Device Lot NumberCOH1311018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date11/22/2020
Supplement Report FDA Received Date12/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR